Alert archive / Maryland / Special Weather Statements in 2012
Special Weather Statement, NWS Baltimore/Washington
NWS Baltimore/Washington issued this special weather statement at Jul 9, 2012, 2:57 AM EDT for Howard County, Maryland. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2012, 2:57 AM EDT (06:57 UTC)
- Expired
- Jul 9, 2012, 3:30 AM EDT
- In force
- 33 min
- Issued by
- NWS Baltimore/Washington
County Howard County, MD
The radar
The Sterling radar (KLWX), 56 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
145 WWUS81 KLWX 090657 SPSLWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 257 AM EDT MON JUL 9 2012 MDZ004-005-009-010-090730- FREDERICK MD-MONTGOMERY MD-CARROLL MD-HOWARD MD- 257 AM EDT MON JUL 9 2012 ...STRONG THUNDERSTORM TO AFFECT FREDERICK...MONTGOMERY...CARROLL AND HOWARD COUNTIES... AT 258 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER GREEN VALLEY...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE DAMASCUS...MOUNT AIRY...SYKESVILLE AND ELDERSBURG. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3951 7689 3912 7693 3929 7738 3943 7734 TIME...MOT...LOC 0658Z 278DEG 18KT 3932 7724 $$ KONARIK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this special weather statement went out at Jul 8, 9:20 PM EDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jul 8, 9:20 PM EDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 920 PM EDT SUN JUL 8 2012 .SYNOPSIS... A WEAK COLD FRONT WILL STALL NEAR THE NORTH CAROLINA BORDER TONIGHT AND MONDAY...BRINGING UNSETTLED CONDITIONS TO THE MID ATLANTIC REGION FOR MUCH OF THE WORK WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... CDFNT ACRS SRN VA ATTM. THE AFTN TSTMS HV SETTLED S OF CWFA INVOF THAT ZONE...XTNDG WWD INTO KY. HWVR...THERMAL/DEWPT GRADIENT STILL ACROSS PA. THERE/S A RIBBON OF 70+ F DEWPTS ACRS CWFA... MARKING A ZN OF ADDTL INSTBY. A NEW BATCH OF TSTMS DVLPD IN THE PTMC HIGHLANDS IN RESPONSE TO THAT...AND HV MVD INTO NRN SHEN VLY. HWVR...00Z LWX RAOB LRGLY CAPPED. WHILE MOST OF THE AREA HAS BEEN WORKED OVER...AND A CAP IS IN PLACE...THE THREAT OF FURTHER SVR WX IS SLIM BUT NOT ZERO. AFTER COORD W/ SPC...HV CANCELLED SVR TSTM WATCH. HWVR AS CELL IN SWRN FREDERICK CNTY VA HAS PROVED...THERE MAY STILL BE A STRAY TSTM TNGT...AND AN ADDTL WRNG OR TWO PSBL. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... CDFNT WL BE STALLED S OF CWFA TMRW. SINCE DRY AIR ADVECTION WL BE MINIMAL...A WARM AND HUMID AIRMASS WL STILL BE LINGERING. GIVEN THE INHERENT INSTBY AND THE PRESENCE OF A FOCUSING BNDRY...THE RISK FOR TSTM DVLPMNT REMAINS. HV CHC-LKLY POPS IN GRIDS. && .LONG TERM /TUESDAY THROUGH SUNDAY/... UNSETTLED CONDITIONS ARE EXPECTED FOR MUCH OF THE WEEK. LONG WAVE TROUGH WILL SETTLE ACROSS THE MID ATLANTIC REGION FOR MUCH OF THE WORK WEEK. AT THE SURFACE FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS THE CAROLINAS. SEVERAL WAVES OF LOW PRESSURE ARE PROGGED TO MOVE ALONG THE BOUNDARY...EACH SERVING TO FOCUS PRECIP. SOME OF THE PRECIP COULD REACH AS FAR NORTH AS THE SOUTHERN CWFA. AS THE WEEK PROGRESSES...AN UPPER LEVEL LOW PRESSURE SYSTEM WILL DROP INTO THE BASE OF THE TROUGH...HELPING STEEPEN LAPSE RATES AND CONTRIBUTE TO THE DEVELOPMENT OF CONVECTION. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... A COLD FRONT WILL DROP TO THE SOUTH OF THE TERMINALS TONIGHT. A WAVE OF LOW PRESSURE WILL DEVELOP ALONG THE FRONT...POSSIBLY TRIGGERING ANOTHER ROUND OF SHOWERS/T-STORMS OVERNIGHT. THE BEST CHANCE FOR PRECIP WILL BE ACROSS KCHO. RECENT RAINFALL FROM AFTERNOON/EVENING CONVECTION WILL PROVIDE ENOUGH LOW-LEVEL MOISTURE FOR PATCHY BR LATE THIS EVENING/OVERNIGHT. VFR CONDITIONS ARE EXPECTED MOST OF MONDAY. SCATTERED SHOWERS/T-STORMS ARE LIKELY...ESPECIALLY DURING THE AFTERNOON. SOME T-STORMS MAY CONTAIN GUSTY WINDS AND HAIL...ESPECIALLY ACROSS KCHO. THE WEATHER WILL REMAIN UNSETTLED WELL INTO NEXT WEEK. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY. && .MARINE... TSTMS HV PUSHED S OF THE WATERS. HWVR...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE UNTIL THE FRONT FINALLY PUSHES SOUTH OF THE CWFA. && .CLIMATE... && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...HTS SHORT TERM...HTS/WOODY! LONG TERM...WOODY!/GMS AVIATION...LASORSA MARINE...HTS/GMS
Hazardous weather outlook, Jul 8, 8:56 PM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 856 PM EDT SUN JUL 8 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 091000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 856 PM EDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL ACROSS LOWER SOUTHERN MARYLAND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NO LONGER REQUIRED TONIGHT. PLEASE FORWARD ANY DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-091000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 856 PM EDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL ACROSS CENTRAL VIRGINIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NO LONGER REQUIRED TONIGHT. PLEASE FORWARD ANY DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. HTS
In the hours before
Special weather statement, Jul 9, 12:32 AM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1232 AM EDT MON JUL 9 2012 WVZ055-502-090500- HARDY WV-EASTERN GRANT WV- 1232 AM EDT MON JUL 9 2012 ...STRONG THUNDERSTORM TO AFFECT HARDY AND EASTERN GRANT COUNTIES... AT 1233 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF PETERSBURG...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE MOOREFIELD AND MATHIAS. WIND GUSTS IN EXCESS OF 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL THE PASSED. && LAT...LON 3915 7875 3884 7882 3889 7918 3908 7919 TIME...MOT...LOC 0433Z 269DEG 17KT 3898 7905 KONARIK
Local storm report, Jul 9, 12:49 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1249 AM EDT MON JUL 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM MARINE TSTM WIND 13 SE FISHING CREEK 38.22N 76.04W
07/08/2012 M62 MPH ANZ543 MD BUOY
BISHOP HEAD BUOY
&&
CORRECTED EVENT
EVENT NUMBER LWX1200872
JRKSpecial weather statement, Jul 9, 1:27 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 127 AM EDT MON JUL 9 2012 VAZ052-055-502-090600- SOUTHERN FAUQUIER VA-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA- STAFFORD VA- 127 AM EDT MON JUL 9 2012 ...STRONG THUNDERSTORM TO AFFECT SOUTHERN FAUQUIER...PRINCE WILLIAM/MANASSAS/MANASSAS PARK AND STAFFORD COUNTIES... AT 127 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MIDLAND... MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE BRISTERSBURG...SOMERVILLE...HEFLIN... SHILOH...RUBY AND ROSEVILLE. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3864 7734 3835 7752 3864 7784 3874 7777 TIME...MOT...LOC 0527Z 299DEG 18KT 3861 7769 KONARIK
Special weather statement, Jul 9, 2:22 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 222 AM EDT MON JUL 9 2012 MDZ004-090715- FREDERICK MD- 222 AM EDT MON JUL 9 2012 ...STRONG THUNDERSTORM TO AFFECT FREDERICK COUNTY... AT 221 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BLOOMFIELD... MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE WALKERSVILLE AND NEW MARKET. VERY HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND CAUSE PONDING OF WATER ON ROADWAYS AND RISES ON CREEKS AND STREAMS. UP TO 2 INCHES OF RAINFALL MAY FALL IN A SHORT PERIOD OF TIME. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3956 7721 3935 7718 3939 7752 3957 7752 TIME...MOT...LOC 0621Z 270DEG 7KT 3948 7740 KONARIK
Special weather statement, Jul 9, 2:34 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
234 AM EDT MON JUL 9 2012
VAZ503-504-WVZ505-506-090700-
EASTERN HIGHLAND VA-EASTERN PENDLETON WV-WESTERN HIGHLAND VA-
WESTERN PENDLETON WV-
234 AM EDT MON JUL 9 2012
...STRONG THUNDERSTORM TO AFFECT EASTERN HIGHLAND...EASTERN
PENDLETON...WESTERN HIGHLAND AND WESTERN PENDLETON COUNTIES...
AT 234 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF HIGHTOWN...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE HIGHTOWN...NEW HAMPDEN...BLUE GRASS...
MONTEREY...POSSUM TROT...HARPER...DOE HILL...SIRONS MILL...PALO ALTO
AND MOYERS.
THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3843 7970 3845 7969 3849 7970 3852 7967
3856 7968 3863 7925 3823 7945 3840 7972
TIME...MOT...LOC 0634Z 279DEG 25KT 3849 7966
KONARIKSpecial weather statement, Jul 9, 2:57 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 257 AM EDT MON JUL 9 2012 MDZ004-005-009-010-090730- FREDERICK MD-MONTGOMERY MD-CARROLL MD-HOWARD MD- 257 AM EDT MON JUL 9 2012 ...STRONG THUNDERSTORM TO AFFECT FREDERICK...MONTGOMERY...CARROLL AND HOWARD COUNTIES... AT 258 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER GREEN VALLEY...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE DAMASCUS...MOUNT AIRY...SYKESVILLE AND ELDERSBURG. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3951 7689 3912 7693 3929 7738 3943 7734 TIME...MOT...LOC 0658Z 278DEG 18KT 3932 7724 KONARIK
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:59 PM EDT | Special Weather Statement | LWX | Frederick | 46 min |
| Jul 8, 9:12 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Shenandoah, Warren | 48 min |
| Jul 8, 9:27 PM EDT | Special Marine Warning | LWX | 81 min | |
| Jul 8, 9:58 PM EDT | Special Weather Statement | LWX | Warren | 32 min |
| Jul 8, 10:28 PM EDT | Special Weather Statement | LWX | Shenandoah | 32 min |
| Jul 8, 10:40 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Shenandoah, Warren, City of Winchester | 50 min |
| Jul 8, 10:46 PM EDT | Special Weather Statement | LWX | Highland | 29 min |
| Jul 8, 11:12 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Shenandoah, City of Winchester | 48 min |
| Jul 8, 11:14 PM EDT | Special Weather Statement | LWX | Highland | 46 min |
| Jul 8, 11:29 PM EDT | Special Weather Statement | LWX | Warren | 31 min |
| Jul 8, 11:32 PM EDT | Special Weather Statement | LWX | Shenandoah | 28 min |
| Jul 8, 11:35 PM EDT | Special Marine Warning | LWX | 56 min | |
| Jul 8, 11:35 PM EDT | Special Weather Statement | LWX | Arlington, City of Alexandria | 25 min |
| Jul 8, 11:38 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Rappahannock, Shenandoah, Warren | 52 min |
| Jul 8, 11:45 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Shenandoah | 45 min |
| Jul 8, 11:48 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, City of Alexandria | 31 min |
| Jul 8, 11:53 PM EDT | Special Weather Statement | LWX | Clarke, Loudoun | 37 min |
| Jul 9, 12:25 AM EDT | Special Weather Statement | LWX | Rappahannock | 35 min |
| Jul 9, 12:29 AM EDT | Special Weather Statement | LWX | Shenandoah | 31 min |
| Jul 9, 12:45 AM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Prince William, Rappahannock | 45 min |
| Jul 9, 1:27 AM EDT | Special Weather Statement | LWX | Stafford | 33 min |
| Jul 9, 2:34 AM EDT | Special Weather Statement | LWX | Highland | 26 min |
| Jul 9, 2:53 AM EDT | Special Marine Warning | LWX | 67 min | |
| Jul 9, 3:17 PM EDT | Special Weather Statement | LWX | Nelson | 28 min |
| Jul 9, 2:22 AM EDT | Special Weather Statement | LWX | Frederick | 53 min |
| Jul 9, 2:48 AM EDT | Flash Flood Warning | LWX | Frederick | 3 hr |
| Jul 9, 3:32 AM EDT | Special Weather Statement | LWX | Montgomery | 28 min |
| Jul 8, 10:26 PM EDT | Special Weather Statement | LWX | Pendleton | 34 min |
| Jul 8, 11:49 PM EDT | Special Weather Statement | LWX | Pendleton | 26 min |
| Jul 9, 12:32 AM EDT | Special Weather Statement | LWX | Hardy | 28 min |
Nearby
Special Weather Statements in Maryland, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.